MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; NEUTRAL ACETABULAR LINER

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; NEUTRAL ACETABULAR LINER
Model Number 10-21-3200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product not returned.Device history record was reviewed and devices found to be within specification.Ncms were reviewed and no ncms were found for other components of the same part or lot number.Sterilization records were reviewed and found to be within specification.Devices were not expired at the point of use.There are no reported issues with other acetabular liners or femoral heads from the same lots.Per the local representative, the surgeon performed irrigation and debridement and replaced the femoral head and liner as a precautionary measure.Infection is a known risk for total hip arthroplasty, as documented in the instructions for use.The potential cause for infection is multifactorial, including, but not limited to, patient related factors (comorbidities, immunocompromise, preexisting infection, lifestyle factors, etc.), surgical factors (or environment, surgical technique, prophylaxis), post-operative factors (wound complications, care environment, delayed infection sources, etc.), or implant cleaning/sterilization issues.The root cause of the reported infection is unknown based on the available information and cannot be attributed to device performance at this time.
 
Event or Problem Description
It was reported that the patient had an infection.This event is also described in 3002498892-2025-00029.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
NEUTRAL ACETABULAR LINER
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
Manufacturer Contact
garrett spurgeon
1800 triplett blvd
akron, OH 44306
3307337600
MDR Report Key23733721
Report Number3002498892-2025-00030
Device Sequence Number18579588
Product Code LPH
UDI-Device Identifier00816127022715
UDI-Public00816127022715
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-21-3200
Device Lot Number7011699260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10-21-3200.; 10-40-3246.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale